RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 261, Pages 301–303 (Mi tm758)  

On the Poincaré Inequality for Periodic Composite Structures

V. V. Shumilova

Branch of the Moscow Psychology-Social Institute

Abstract: We consider periodic composite structures characterized by a periodic Borel measure equal to the sum of at least two periodic measures. For such a composite structure, verifying the Poincaré inequality may be a difficult problem. Thus, we are interested in finding conditions under which it suffices to verify the Poincaré inequality separately for each of the simpler structure components instead of verifying it for the composite structure.

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 261, 295–297

Bibliographic databases:

UDC: 517.965
Received in February 2007

Citation: V. V. Shumilova, “On the Poincaré Inequality for Periodic Composite Structures”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 261, MAIK Nauka/Interperiodica, Moscow, 2008, 301–303; Proc. Steklov Inst. Math., 261 (2008), 295–297

Citation in format AMSBIB
\Bibitem{Shu08}
\by V.~V.~Shumilova
\paper On the Poincar\'e Inequality for Periodic Composite Structures
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 261
\pages 301--303
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489715}
\zmath{https://zbmath.org/?q=an:1238.28001}
\elib{http://elibrary.ru/item.asp?id=11032705}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 261
\pages 295--297
\crossref{https://doi.org/10.1134/S0081543808020247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227900024}
\elib{http://elibrary.ru/item.asp?id=13594895}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849086699}


Linking options:
  • http://mi.mathnet.ru/eng/tm758
  • http://mi.mathnet.ru/eng/tm/v261/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:165
    Full text:19
    References:39
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019